# SDR 2024FA0000533

- Difficulty date: July 13, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT FR33, Y1552.5 FOUND CORROSION AT CROWN
